# SDR AALA202404037348

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 20,748 hours, 12,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CATERING REPORTED THAT A STRAP WAS DANGLING OUT OF DOOR 4L, IT LOOKS LIKE ONE OF THE TETHERS OF THE EMERGENCY SLIDE. SECURED LOOSE STRAP END.
